# SDR AALA201812039035

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 15,192 hours, 5,836 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164905131
- Condition: Failed
- Location: E/E Bay
- Part time: 15,192 hours, 5,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FRONT END CREW AND FLIGHT ATTENDANTS FIRST NOTICED A VIBRATION IN THE FLOOR, FORWARD PART OF THE ACFT WITH NO IMMEDIATE FAULTS.   A SHORT WHILE LATER THE CAPTAIN AND F/O RECEIVED A BLOWER FAN FAULT AND NOTICED A VERY STRONG ELECTRICAL ODOR AND SMOKE IN THE FLIGHT DECK.  OXYGEN MASKS WERE DONNED,  DELCARED AN EMERGENCY AND DIVERTED.   LANDED SAFELY.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC 26L00021001 AND FOUND THE SOURCE OF THE ODOR TO BE THE AVIONICS VENT BLOWER 20HQ.  REPLACED VENT BLOWER IAW AMM 21-26-51. OPS CHECKED GOOD.
